# SDR DALA2018012900511

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 400-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A PUNCTURE ON THE SIDEPLATE ZEE SUPPORT LT SIDE, FROM BS 400 - 500I.  REPLACED IAW SRM 51-40-02, AND SRM 51-40-05, FIG 3.
